# SDR XXUA0607001

- Difficulty date: July 2, 2006
- Submitted: July 17, 2006
- Operation: Air carrier
- Aircraft: N403JS
- Make and model: Boeing 757-2Q8
- Aircraft serial: 27351
- Aircraft time: 39,306 hours, 12,430 cycles
- Engine: Pwa PW2037M
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Canning
- Location: Bs 1620-1640
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN BS 1620-1640, STRINGER 29L & 29R WITH OIL CANNING.
